# SDR DALA2025021701172

- Difficulty date: March 5, 2021
- Submitted: February 17, 2025
- Operation: Air carrier
- Aircraft: N594NW
- Make and model: Boeing 757351
- Aircraft serial: 32994
- Aircraft time: 72,979 hours, 24,108 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5814 ER/A 590442-14AD SEC II IS REQUIRED FOR STA 1640 LH FRAME AT STR INGER 11L CRACKS. CORRECTIVE ACTION: REF ERA 590442-14AD. (1747255)
